# SDR AUS20021108

- Difficulty date: October 4, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061965
- Condition: Faulty
- Location: Fuel Control/Tur
- Component: Fuel Control/Tur, Rroyce, BR700715A130
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K, E

## Discrepancy

(AUS) LH ENGINE SPOOLED DOWN. FUEL METERING UNIT (FMU) PNO 18061-965AND ENGINE ELECTRONIC CONTROL (EEC) PNO 114E6112G119 CHANGED ON ADVICE FROM MANUFACTURERS.
